On Some Relations for Mellin Transforms of Hardy's Function On Some Relations for Mellin Transforms of Hardy's Function

Access this Article

  • IR

Search this Article

Journal

Commentarii mathematici Universitatis Sancti Pauli   [List of Volumes]

Commentarii mathematici Universitatis Sancti Pauli 60(1-2), 61-76, 2011-12  [Table of Contents]

Rikkyo University

Codes

  • NII Article ID (NAID) :
    110008739277
  • NII NACSIS-CAT ID (NCID) :
    AA00610867
  • Text Lang :
    ENG
  • Article Type :
    Departmental Bulletin Paper
  • ISSN :
    0010258X
  • Databases :
    NII-ELS  IR